# SDR SWAA2022020110095

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W AT #1 PYLON TIP BULB SEAL RETAINER ANGLE ATTACH TO TRANSVERSE WEB IS CRACK. / REMOVED AND REPLACED #1 PYLON AFT TIP CRACKED BULB SEAL RETAINER ANGLE ATTACHED TO TRANSVERSE WEB IAW SRM 51-40-02-0G-0 57048U 05OCT17
